# SDR ASOA2016061414923

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 32,051 hours, 29,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER GALLEY DOOR IS BROKEN.  R & R SERVICE DOOR EMERGENCY SIGN, TOP IAW AMM 33-51-13.  NO FURTHER DEFECT NOTED AT THIS TIME.
